MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SWAN GANZ CATHETER; CATHETER, FLOW DIRECTED

EDWARDS LIFESCIENCES SWAN GANZ CATHETER; CATHETER, FLOW DIRECTED
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded so there will be no product return and a product evaluation is unable to be completed.The model and lot number of the device are unknown so the device history record review is unable to be completed.Additional product codes, dqe, dqo.An engineering evaluation was initiated to assess for any manufacturing related processes which could be correlated to this complaint.
 
Event or Problem Description
It was reported before patient use with a pulmonary artery catheter, the introducer catheter tip cracked and all the continuously infusing medications leaked out.The patient became hemodynamically unstable.The information was provided through a voluntary medwatch.There was no patient injury.

Brand Name
SWAN GANZ CATHETER
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
17200 laguna canyn road
irvine CA 92618
Manufacturer (Section G)
EDWARDS LIFESCIENCES PUERTO RICO
state road indus pk km 1.4
anasco PR 00610
Manufacturer Contact
samantha eveleigh
17200 laguna canyon road
irvine, CA 92618
9492017706
MDR Report Key21995312
Report Number2015691-2025-03698
Device Sequence Number11840181
Product Code DYG
UDI-Device Identifier00690103198430
UDI-Public(01)00690103198430
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2025
Initial Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown